Method of lines for parabolic functional differential equations on cylindrical domains

Henryk Leszczyński , Milena Matusik

Abstract

The numerical method of lines is a technique for solving partial differential equations by discretising in all but one dimension. In this paper the solution of the approximate problem is extended outside the domain using the boundary condition. This leads to functional differential-algebraic equations. Sufficient conditions for the well-posedness, stability and convergence of the resulting method of lines are given.
Author Henryk Leszczyński (FMPI / IM)
Henryk Leszczyński,,
- Institute of Mathematics
, Milena Matusik (FMPI / IM)
Milena Matusik,,
- Institute of Mathematics
Journal seriesCalcolo, ISSN 0008-0624, (A 25 pkt)
Issue year2016
Vol53
No1
Pages67-82
Publication size in sheets0.75
Keywords in Englishmethod of lines, functional differential-algebraic equations, Robin boundary conditions
DOIDOI:10.1007/s10092-015-0137-0
URL http://link.springer.com/content/pdf/10.1007%2Fs10092-015-0137-0.pdf
Languageen angielski
LicenseOther; published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)40
ScoreMinisterial score = 25.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 40.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 1.407 (2) - 2016=1.131 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back